|
Volumn 1, Issue , 1995, Pages 241-244
|
Multimode network representation for H- and E-plane uniform bends in rectangular waveguide
a
|
Author keywords
[No Author keywords available]
|
Indexed keywords
CIRCUIT THEORY;
CONVERGENCE OF NUMERICAL METHODS;
ELECTRIC FIELDS;
ELECTRIC IMPEDANCE;
ELECTRIC LINES;
MAGNETIC FIELDS;
MATHEMATICAL MODELS;
SEMICONDUCTOR JUNCTIONS;
MULTIMODE NETWORK REPRESENTATION;
STRAIGHT WAVEGUIDES;
RECTANGULAR WAVEGUIDES;
|
EID: 0029231071
PISSN: 0149645X
EISSN: None
Source Type: Conference Proceeding
DOI: None Document Type: Conference Paper |
Times cited : (3)
|
References (11)
|